# SDR SWIA2020072951523

- Difficulty date: June 23, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 - 364 INTERCOSTAL ON STRINGER 27R WAS CORRODED AROUND FASTENERS.  THE INTERCOSTAL WAS FOUND OUT OF LIMITS, DUE TO NO ALLOWABLE DAMAGE TO THE ATTACHED FLANGE IAW SRM.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM, AND DRAWING.  RESTORED ACCESS AND FINISH.
